# SDR DALA2024021302003

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0194294) FWD CARGO COMPARTMENT, SHIELDS AT RBL 24 BETWEEN BS 420 AND BS 440 HAS SPOTS OF CORROSION. REMOVED AND REPLACED SHIELD AT RBL 24 FROM BS 420 TO BS 440 I.A.W B737 SRM 51-40-02-0G AND DWG# 143A0080.
